# SDR A6WA201745223

- Difficulty date: August 23, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 31,968 hours, 30,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTED APU ON APPROACH AND AFTER APU WAS RUNNING OBSERVED STRONG FUEL ODOR IN COCKPIT,  TURNED OFF APU AND ODOR DISAPPAITED.  RAN APU, NO FUEL, OR OIL LEAKS. OPERATED THE NR 1 PACK AND FOUND NO FUEL ODOR. SAME FOR THE NR 2 PACK. IAW AMM 21-51-00.
